# SDR FDEA200906302398

- Difficulty date: June 30, 2009
- Submitted: June 30, 2009
- Operation: Air carrier
- Aircraft: N746FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 688
- Aircraft time: 47,802 hours, 16,153 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Shroud
- Part number: A57247016000
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON LT WING OUTER SHROUD BOX UPPER SKIN.  REPAIR PERFORMED BY CUT RIBS TO GAIN ACCESS, REMOVAL OF CORROSION AND NDT FOR CRACK FREE CONDITION IN HOLES AND INSTALLING SKIN AND RIBS IAW.   RAS/BAE/1010050/2009 ISS.A , APPROVED BY EA 6-5740-131249.
